On Polynomials of Least Deviation from Zero
Matematičeskie zametki, Tome 87 (2010) no. 5, pp. 796-800
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
polynomial of least deviation from zero, Minkowski's inequality, trigonometric polynomial.
@article{MZM_2010_87_5_a12,
author = {V. A. Yudin},
title = {On {Polynomials} of {Least} {Deviation} from {Zero}},
journal = {Matemati\v{c}eskie zametki},
pages = {796--800},
year = {2010},
volume = {87},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2010_87_5_a12/}
}
V. A. Yudin. On Polynomials of Least Deviation from Zero. Matematičeskie zametki, Tome 87 (2010) no. 5, pp. 796-800. http://geodesic.mathdoc.fr/item/MZM_2010_87_5_a12/
[1] P. L. Chebyshev, Polnoe sobranie sochinenii, v. 2, Izd-vo AN SSSR, M., 1947 | MR | Zbl
[2] E. I. Zolotarev, A. I. Korkin: E. I. Zolotarev, Polnoe sobranie sochinenii, v. 1, Izd-vo AN SSSR, L., 1931, 138–153 | Zbl
[3] N. I. Akhiezer, Lektsii po teorii approksimatsii, Nauka, M., 1965 | MR | Zbl
[4] J. Geronimus, Ann. of Math. (2), 37:2 (1936), 483–517 | DOI | MR | Zbl
[5] E. M. Galeev, Matem. zametki, 17:1 (1975), 13–20 | MR | Zbl